Periodic and soliton solutions are derived for the (1+1)-dimensional van der Waals gas system in the viscosity-capillarity regularization form. The system is handled via the e-φ(ξ) -expansion method. The obtained solutions have been articulated by the hyperbolic, trigonometric, exponential and rational functions with arbitrary constants. Mathematical analysis and numerical graphs are provided for some solitons, periodic and kink solitary wave solutions to visualize the dynamics of equations. Obtained results reveal that the method is very influential and effective tool for solving nonlinear partial differential equations in applied mathematics.
Az-Zo’bi, Emad A.
Solitary and Periodic Exact Solutions Of the Viscosity-capillarity van der Waals Gas Equations,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 14,
1, Article 23.
Available at: https://digitalcommons.pvamu.edu/aam/vol14/iss1/23